Posted by kpo2002 on May 14, 2002, at 15:58:44
In reply to Re: Gare, no sexual s.- effects ?, posted by gare on May 14, 2002, at 15:00:23
I have been on Effexor Xr 37.5 for 7 weeks and I like it. I am suffering from Neuropathic Pain and am on many other meds. The first 4 weeks were great. I got immense pain relief and had an energy burst for a few hours every day. (I was also high as a kite during the energy bursts so I guess you could say I was in a good mood!) Also I was not very hungry during the day and I lost 5 lbs. in a month. Sadly, after one month I am only getting 20% of the original pain relief, no energy bursts, no party-mode, and I gained back the 5 lbs. that I had lost. (I am on Remeron and gained 40 lbs. 2 years ago.) However, I do not desire sweet things very much with the exception of my beloved Pepsi. After the first 4 frenetic weeks a calm set in. I love to swim and I swim almost every day. The Effexor hasn't impaired my ability to exercise--if anything it has enhanced it because of the pain relief.